# SDR IPXA2019062843858

- Difficulty date: June 5, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960650007
- Part serial: FH1294
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RT O/B FLAP L/E IS DENTED APPROX. 30" I/B OF #4 FLAP TRACK. REPAIRED DENTED RT O/B FLAP L/E 5" I/B OF RIB 19 AND 7" O/B OF RIB 18 IAW SRM 57-50-00 PAR. 4.H, FIGURE 208. (MAJOR)
